American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16K20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 34 of 34 found      Go to page: 1 2

[31] L. E. Dickson. On commutative linear algebras in which division is always uniquely possible . Trans. Amer. Math. Soc. 7 (1906) 514-522. MR 1500764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Leonard Eugene Dickson. Linear algebras in which division is always uniquely possible . Trans. Amer. Math. Soc. 7 (1906) 370-390. MR 1500755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] James Mills Peirce. On certain complete systems of quaternion expressions, and on the removal of metric limitations from the calculus of quaternions . Trans. Amer. Math. Soc. 5 (1904) 411-420. MR 1500680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Wendell M. Strong. Note on non-quaternion number systems . Trans. Amer. Math. Soc. 2 (1901) 43-48. MR 1500555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 34 of 34 found      Go to page: 1 2